# SDR MASA20211217076

- Difficulty date: December 17, 2021
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: CC670331061
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CRACK ON EXTERNAL FUSELAGE SKIN BTW FS=193.00 AND STGR 16LH-17LH 
FUSELAGE SKIN BTW FS=193.00 AND STGR 16LH-17LH WAS REPAIRED PER EA 81-2021-100 REV. IR"
